Quasiconformal Harmonic Mappings Related to Janowski Alpha-Spirallike Functions

Aydogan M., Polatoglu Y.

3rd International Conference on Mathematical Sciences, Kuala-Lumpur, Malaysia, 17 - 19 December 2013, vol.1602, pp.779-784 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1602
  • Doi Number: 10.1063/1.4882574
  • City: Kuala-Lumpur
  • Country: Malaysia
  • Page Numbers: pp.779-784
  • Istanbul Technical University Affiliated: No


Let f = h(z) + g(z) be a univalent sense-preserving harmonic mapping of the open unit disc D = {z/vertical bar z vertical bar < 1}. If f satisfies the condition vertical bar omega(z)vertical bar = vertical bar g'(z)/h'(z)vertical bar < k, 0 < k < 1 the f is called k-quasiconformal harmonic mapping in D. In the present paper we will give some properties of the class of k-quasiconformal mappings related to Janowski alpha-spirallike functions.